MathSciNet Relay Station
MathSciNet bibliographic data
MR2537377 (2010i:05022) 05A15 (05A10 11B73)
Zhao, Feng-Zhen Sums of products of Cauchy numbers. Discrete Math. 309 (2009), no. 12, 3830–3842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement